# SDR ANCF2013012000145

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N266CT
- Make and model: Airbus A319-112
- Aircraft serial: 2662
- Aircraft time: 21,601 hours, 10,970 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0097
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT:  DURING CLIMB HYD G SYS LO PR WAS PRESENTED IN THE ECAM.  TROUBLESHOT FOUND RIGHT LANDING GEAR DOOR SWIVEL ACTUATOR LINE BROKEN.  REPLACED HYD LINE FLEX HOSE ASSY AS PER AMM 32-31-39 PB 401 SERVICED 22 QTS OF HYD FLUID.  PERFORMED A TEST OPERATION ON LANDING GEAR DOOR UP/DOWN OK, NO LEAKS.  A/C OK FOR SERVICE IAW AMM 32-31-39 PB 401.
